# SDR AU000567

- Difficulty date: June 12, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 182
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 0411129
- Condition: Corroded
- Location: Wing Attach Fit
- Part time: 5,100 cycles
- Component: Wing Attach Fit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT ABD RIGHT WING ATTACHMENT BLOCKS CONTAIN EXFOLIATION CORROSION.
